Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



On the uniqueness of certain families of holomorphic disks

Author: Frédéric Rochon
Journal: Trans. Amer. Math. Soc. 363 (2011), 633-657
MSC (2010): Primary 53C28, 53C56
Published electronically: September 20, 2010
MathSciNet review: 2728581
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Zoll metric is a Riemannian metric whose geodesics are all circles of equal length. Via the twistor correspondence of LeBrun and Mason, a Zoll metric on the sphere $ \mathbb{S}^{2}$ corresponds to a family of holomorphic disks in $ \mathbb{CP}_{2}$ with boundary in a totally real submanifold $ P\subset\mathbb{CP}_{2}$. In this paper, we show that for a fixed $ P\subset \mathbb{CP}_{2}$, such a family is unique if it exists, implying that the twistor correspondence of LeBrun and Mason is injective. One of the key ingredients in the proof is the blow-up and blow-down constructions in the sense of Melrose.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C28, 53C56

Retrieve articles in all journals with MSC (2010): 53C28, 53C56

Additional Information

Frédéric Rochon
Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 3G4
Address at time of publication: Department of Mathematics, Australian National University, Canberra, ACT 0200, Australia

Received by editor(s): August 15, 2008
Published electronically: September 20, 2010
Additional Notes: The author acknowledges the support of the Fonds québécois de la recherche sur la nature et les technologies while part of this work was conducted.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia